# SDR MWEA00641

- Difficulty date: August 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5912481511
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - HORIZONTAL STABILIZER CENTER SPAR BOX UPPER AFT GRILL PLATE FITTING HAS A CRACK EMINATING FROM THE FAR LEFT FASTENER HOLE ON THE HORIZONTAL PLANE.  FABRICATED AND INSTALLED FITTING.  (M)
